# SDR CALA2022031000631

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757*
- Aircraft serial: 32814
- Aircraft time: 54,267 hours, 17,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: 143N1119
- Condition: Cracked
- Location: Cain Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STA 780+20 LH SIDE CRACKED AT I/B FASTENER AT PSU RAIL (FRAME MARKED) CYCLES FROM REPAIR INSTALLATION, OR 50,000 AIRFRAME FLIGHT INTERVAL 12;000 FLIGHT CYCLES. CYCLES, WHICHEVER COMES FIRST. METHOD DETAIL VISUAL INSPECTION. REPAIRED FRAME PER SRM 53-00-07-2R-8 AND ECRA 5330-06926. DO THE INSPECTIONS AS GIVEN IN TABLE 203/REPAIR 8 ZONE 2. 37,500 FLIGHT CARRY APPROVED PER SRM 53-00-07-2R-8 AND ECRA 5330-06926. TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISH A DVI OF THE REPAIR AT 37500 FLIGHT CYCLES OR 50000 TOTAL CYCLES, WHICHEVER COMES FIRST. REPEAT INSPECTION TO BE ACCOMPLISHED EVERY 12000 FLIGHT CYCLES THEREAFTER. THE CURRENT PTC IS  17370. LOCATION OF DAMAGE IS STA. 780+20 AT STR. 8L BETWEEN STR. 9L. TOMC APPROVED  : QC REVIEWED. RECORDS UPDATE TOMC APPROVED  : QC REVIEWED. INIT: 50,000 TAFC INIT (-1048) WILL ITO TO RIR (-1049) RIR: EVERY 12,000 FC...LN/U253409
